RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 197, Number 3, Pages 518–529 (Mi tmf9519)  

Plane symmetric solutions in $f(\mathcal{G},T)$ gravity

M. F. Shamir, A. Saeed

National University of Computer and Emerging Sciences, Lahore, Lahore, Pakistan

Abstract: We obtain several exact solutions for a plane symmetric space–time in the framework of a recently constructed $f(\mathcal{G},T)$ theory of gravity, where $f(\mathcal{G},T)$ is a generic function of the Gauss–Bonnet invariant $\mathcal{G}$ and the trace $T$ of the energy–momentum tensor. To obtain solutions, we consider a power-law $f(\mathcal{G},T)$ gravity model and analyze the obtained results graphically. Moreover, to justify the method, we reconstruct several well-known cosmological results.

Keywords: $f(\mathcal{G},T)$ gravity, plane symmetric space–time, exact solution.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/tmf9519

Full text: PDF file (977 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 197:3, 1845–1855

Bibliographic databases:

Received: 09.12.2017
Revised: 09.05.2018

Citation: M. F. Shamir, A. Saeed, “Plane symmetric solutions in $f(\mathcal{G},T)$ gravity”, TMF, 197:3 (2018), 518–529; Theoret. and Math. Phys., 197:3 (2018), 1845–1855

Citation in format AMSBIB
\Bibitem{ShaSae18}
\by M.~F.~Shamir, A.~Saeed
\paper Plane symmetric solutions in $f(\mathcal{G},T)$ gravity
\jour TMF
\yr 2018
\vol 197
\issue 3
\pages 518--529
\mathnet{http://mi.mathnet.ru/tmf9519}
\crossref{https://doi.org/10.4213/tmf9519}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...197.1845S}
\elib{http://elibrary.ru/item.asp?id=36448201}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 197
\issue 3
\pages 1845--1855
\crossref{https://doi.org/10.1134/S0040577918120139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000455189700013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059764476}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9519
  • https://doi.org/10.4213/tmf9519
  • http://mi.mathnet.ru/eng/tmf/v197/i3/p518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:85
    References:20
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019